MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 218CM 20 DROP PRIMARY SET W/2 MICROCLAVE®; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 218CM 20 DROP PRIMARY SET W/2 MICROCLAVE®; STOPCOCK, I.V. SET
Catalog Number 012C5024
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
An email was received regarding the product 218 cm 20 drop primary set w/2 microclave in which it was reported that leaking reported at the top clave /ysite connection.6 sets leaking from same box, but only from emergency room.None of the other units affected.It was stopped immediately and inservice training done and all other units checked for any other concerns.First sets was replaced and they keep on monitoring if any other sets affected.There was patient involvement and delay in therapy, but no patient harm noted.This is report 1 of 2 for the emergency room event.
 
Additional Manufacturer Narrative
D4, g4: model number is not sold in the us but similar device is sold under model b9900-217.This product was used for the di, product code, and 501k.The device has been requested for evaluation- it has not been received.The investigation is pending.

Brand Name
218CM 20 DROP PRIMARY SET W/2 MICROCLAVE®
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24740500
Report Number9617594-2026-00329
Device Sequence Number9242687
Product Code FMG
UDI-Device Identifier00887709016613
UDI-Public00887709016613
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number012C5024
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED IV FLUID AND PAIN DRUG, MFR UNKNOWN.
Patient SexUnknown